# SDR FDEA202012083065

- Difficulty date: December 8, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE BEADED DOUBLER AT APPROXIMATELY STATION XOS 659 FOUND CRACK, LEFT HAND WING LEADING EDGE DOUBLER AT APPROXIMATELY STATION XOS 659.  REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
